# SDR SWAA2023112813851

- Difficulty date: October 23, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 RBL 0 AT PASSENGER CABIN 2023-661370<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N:112820025; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG: 273A9110 SHEET: 6 REV: A . SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK CARD COMPLETED
